# SDR ASAA2019100863957

- Difficulty date: October 6, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 30,046 hours, 8,701 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C9792
- Condition: Inoperative
- Location: Master Battery
- Part time: 30,044 hours, 8,700 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT REPOSITIONING GOT ELEC LIGHT ON OVERHEAD PANEL WITH SUBSEQUENT BATT DISCHARGE LT. GROUNDED - YES. PERFORMED ELEC LITE BITE TEST PER B737-800 FIM 24-31 TASK 801 AND NOTED BAT CHARGER INOP MAINT MESSAGE. REPLACED MAIN BATTERY CHARGER REF B737-800 AMM 24-31-21 AND OPS CHECKED PER AMM 24-31-21-710-801. ALSO PERFORMED REPAIR CONFIRMATION REF FIM 24-31 TASK 829 ALL TESTS PASSED.
